# SDR QXEA2017051200354

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 37,675 hours, 39,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10 CORRODED. . REMOVED THE SEAT TRACK IAW SRM 51-41-00-00-01. INSTALLED A NEW SEAT TRACK IAW SRM 51-41-00-00-01 & SRM 51-40-15.
